# SDR FDEA202109072235

- Difficulty date: September 7, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 10,242 hours, 4,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3820216
- Condition: Dented
- Location: Bs 212-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN STA212.5 - STA220.5 S2R-S3R FOUND 1EA DENT. PERFORMED THE REPAIR ON  UPPER FUSELAGE SKIN STA212.5 - STA220.5, S2R-S3R PER   FEDEX EA # : H-5330-T0363972 P1. TITLE : FUSELAGE - PLATES & SKINS - STA212.5 - STA220.5,   RBL15.10 - RBL22.19, DENT - EXTERNAL DOUBLER REPAIR. THIS IS CAT B REPAIR AND EA PART   2 & 3 TRACK THE FOLLOW-UP INSPECTION. MAJOR REPAIR IAW FEDEX GMM6-2-100.
